MAUDE Adverse Event Report: IMMUCOR, INC. CMT PLATES; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CMT PLATES; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0089000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support was unable to use a remote electronic connection method to assess files on galileo echo instrument serial number (b)(4).Customer practice is to remove two plates of cmt strips from pouch and put them on top of the echo before use; this is contrary to labeling and immucor technical service advised customer that strips should be stored in original pouch with desiccant.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported receiving and unexpected negative when antigen typing a known positive sample on the galileo echo using cmt plates.

Brand Name
CMT PLATES
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8552615
Report Number1034569-2019-00086
Device Sequence Number400812
Product Code KSZ
UDI-Device Identifier10888234001591
UDI-Public10888234001591
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/30/2019
Device Catalogue Number0089000
Device Lot NumberNU044
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight61